# SDR SIMA990432

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND A CHAFE ON RT NACELLE OUTBOARD INNER SKIN.  CUT OFF AND REMOVED THE CHAFED CORNER ANGLE BETWEEN THE FIRE FLOOR AND THE CHAFED INNER WALL.  CUT OFF AND REMOVED THE FORWARD SECTION OF THE CHAFED SIDE WALL.  FABRICATED A NEW SIDE FROM CRES 301 1/4 HARD .025 INCH THICK.  FABRICATED A REPLACEMENT ANGLE FROM CRES 301 1/4 HARD .040 INCH THICK.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE REPAIR PARTS, REPOSITIONED, AND INSTALLED FASTENERS WET.  APPLIED FIRE SEAL DOW CORNING DC 730.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1383.  AIRCRAFT OK FOR SERVICE.  (X)
